# SDR DALA2024022602646

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,918 hours, 3,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 35h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DURING WALK THROUGH FOUND EMERGENCY PATH LIGHT DAMAGED AT 35H. CORRECTIVE ACTION: R/R LIGHT IAW 33-51 OPS CHECK GOOD OK FOR SVC. (0215723)
